# SDR VNAA0501006

- Difficulty date: January 18, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 1,401 hours, 1,367 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 270007
- Part serial: MAL78097813
- Condition: Failed
- Location: Spoilers
- Part time: 1,401 hours, 1,367 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO PIT, WHEN THE FLIGHT SPOILER HANDLE WAS MOVED TO DEPLOY, A FLIGHT SPOILER FAULT WHITE STATUS MESSAGE WAS DISPLAYED.  THE PILOT RETURNED THE FLIGHT SPOILER HANDLE TO THE NORMAL POSITION AND MADE AN UNEVENTFUL LANDING.  NO INCORRECT FLIGHT SPOILER POSITION OR HANDLING ABNORMALITIES WERE REPORTED BY THE CREW.  AFTER TROUBLESHOOTING THE SYSTEM PSA MAINTENANCE REMOVED & REPLACE THE LT INBOARD & OUTBOARD FLIGHT SPOILER POWER CONTROL UNITS IAW CRJ 200 AMM 27-62-01-000-801/400-801.  RIGGING AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
